PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
1998 | 42 | 1 | 23-28
Tytuł artykułu

Estimating the states of the Kauffman bracket skein module

Autorzy
Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
The states of the title are a set of knot types which suffice to create a generating set for the Kauffman bracket skein module of a manifold. The minimum number of states is a topological invariant, but quite difficult to compute. In this paper we show that a set of states determines a generating set for the ring of $SL_2(C)$ characters of the fundamental group, which in turn provides estimates of the invariant.
Słowa kluczowe
Rocznik
Tom
42
Numer
1
Strony
23-28
Opis fizyczny
Daty
wydano
1998
Twórcy
autor
  • Department of Mathematics, Boise State University, Boise, Idaho 83725, U.S.A.
Bibliografia
  • [1] G. Brumfiel and H. M. Hilden, SL(2) representations of finitely presented groups, Contemporary Mathematics 187 (1995).
  • [2] D. Bullock, The (2,∞)-skein module of the complement of a (2,2p+1) torus knot, J. Knot Theory Ramifications 4 no. 4 (1995) 619-632.
  • [3] D. Bullock, On the Kauffman bracket skein module of surgery on a trefoil, Pacific J. Math., to appear.
  • [4] D. Bullock, A finite set of generators for the Kauffman bracket skein algebra, preprint.
  • [5] D. Bullock, Estimating a skein module with $SL_2(C)$ characters, Proc. Amer. Math. Soc., to appear.
  • [6] M. Culler and P. Shalen, Varieties of group representations and splittings of 3-manifolds, Ann. Math. 117 (1983) 109-146.
  • [7] R. Fricke and F. Klein, Vorlesungen über die Theorie der automorphen Functionen, Vol. 1, B. G. Teubner, Leipzig 1897.
  • [8] W. Goldman, The Symplectic Nature of Fundamental Groups of Surfaces, Adv. Math. 54 no. 2 (1984) 200-225.
  • [9] R. Horowitz, Characters of free groups represented in the two dimensional linear group, Comm. Pure Appl. Math. 25 (1972) 635-649.
  • [10] J. Hoste and J. H. Przytycki, The (2,∞)-skein module of lens spaces; a generalization of the Jones polynomial, J. Knot Theory Ramifications 2 no. 3 (1993) 321-333.
  • [11] J. Hoste and J. H. Przytycki, The Kauffman bracket skein module of $S^1 × S^2$, Math Z. 220 (1995) 65-73.
  • [12] W. Magnus, Rings of Fricke characters and automorphism groups of free groups, Math. Z. 170 (1980), 91-103.
  • [13] H. Vogt, Sur les invariants fondamentaux des équations différentielles linéaires du second ordre, Ann. Sci. École Norm. Supér. III. Sér. 6 (1889), 3-72.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-bcpv42i1p23bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.